Active ingredients: Each 20ml contains: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridnium Chloride 3mg. Also contains: Sorbitol (E420), Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol.
For oral use. Adults, the elderly and children over 12 years: Fill the measure cap to the 20ml mark and take one 20ml dose (four 5ml spoonfuls). Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. The dose must not be repeated more frequently than every 4 hours and not more than four doses should be taken in any 24 hours.
Please read the leaflet provided carefully before use. Shake well before each use. Do not exceed the stated dose. The product is for short term use only. If symptoms persist, consult your doctor. Do not give to children under 12 years of age except on the advice of a doctor. Do not take if you are pregnant. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. This product contains a decongestant. Do not take with other products for the relief of colds, flu or congestion. Keep all medicines out of the reach and sight of children. Do not store above 25C. In order to protect from light, keep the container in the outer carton. Keep the container tightly closed.